# SDR DLM11981027

- Difficulty date: May 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806DE
- Make and model: Doug MD-11
- Aircraft serial: 48477
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Line
- Part number: ZH83416
- Condition: Leaking
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

IN CRUISE, FOUND CREW 02 BOTTLE EMPTY.  FOUND FLEX LINE TO OBSERVER 02 REGULATOR LEAKING BADLY.  REPLACED LINE AND REPLACED 02 BOTTLE.  LEAK CK GOOD.
